# SDR FDEA201008183034

- Difficulty date: August 18, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB16804
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 SLAT, INBD RIB CLOSE OUT IS CRACKED. REPAIRED IAW SRM 57-00-01, FIG 4, VOL I.
